# SDR 99ZZZX2883

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117LU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7144
- System (JASC): 6321 · Main Rotor Brake
- Part: Relief Valve
- Part number: 20100
- Condition: Failed
- Location: Rotor Brake
- Part time: 8 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE WILL NOT BUILD UP ANY PRESSURE.  REF:  RMA R020183 MCN 64.  REMOVED AND REPLACED.
